MAUDE Adverse Event Report: GM TITAMAX ACQUA IMPLANT,TI,3.75X9; ENDOSSEOUS DENTAL IMPLANT

GM TITAMAX ACQUA IMPLANT,TI,3.75X9; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.901
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in ada 4.On (b)(6) 2021, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: inflammation.No further patient complications were reported.

Brand Name
GM TITAMAX ACQUA IMPLANT,TI,3.75X9
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
MDR Report Key12730068
Report Number0001222315-2021-18864
Device Sequence Number4498619
Product Code DZE
UDI-Device Identifier07899878024644
UDI-Public07899878024644
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/01/2021
Report Date (Section F) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number140.901
Device Catalogue Number140.901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/01/2021
Event Location Other
Date Report to Manufacturer10/08/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR